Thursday, June 23, 2022
HomeExclusiveCan You Take Excedrin Migraine With Nyquil

Can You Take Excedrin Migraine With Nyquil

Can You Take Excedrin Migraine While Pregnant

Excedrin Migraine

No. I did for probably the first 10-12 weeks of this pregnancy, and while I dont think it did any damage, apparently it can cause miscarriages, so I would advise against it. Since Excedrin Migraine contains aspirin and aspirin is a blood thinner, you shouldnt take it. Im considering myself lucky for taking it that long and not suffering any consequences.

You can ask your doctor about this, but thats what I did. I see like 10 different OBs, and they very rarely give me the same answer to a question . This is why I ended up taking Excedrin way longer than I should have while pregnant.

One doctor thought that because it was acetaminophen, aspirin, and caffeine, it was fine, because they commonly put pregnant women with high blood pressure on aspirin, anyway. However, after taking it those 10-12 weeks, I went back and saw another doctor.

They do prescribe aspirin for that reason, but its at a much lower dosage than the amount thats in Excedrin Migraine. There is way too much aspirin in Excedrin Migraine for pregnant women. The first doctor failed to mention that.

Headaches in pregnancy are common, and if you have migraines already, it can either make them better or worse. For me, it got worse. I was always taking Excedrin, and it wasnt even working. In the first 18 weeks of my pregnancy, I stayed home from work three times because of migraines. They were so bad that they were causing me to throw up.

Is It Ok To Take Nyquil And Extra Strength Excedrin

You can take a couple of Motrin instead of the Excedrin with the Nyquil , it

I took too much DayQuil? | Yahoo Answers
Can I take NyQuil and Excedrin on the same day? | YahooMay 17, 968
Can I take a Tylenol 8 or more

See more resultsOn August 1, NOTE: taking melatonin at the wrong time can actually worsen jet-lag and cause Nyquil Most cough medications are safe for flight, took rifles and other weapons to the observation deck atop the Main Building tower at the University of Texas at Austin, Call 911 or Poison Control at 1-800-222-1222 right away to ask what to do.

These Surprising Safer Alternatives May Be A Better Choice

Mothers-to-be get headaches and upset stomachs just like everyone else. So its not surprising that most pregnant women have used over-the-counter medications. In fact, some data suggest that, overall, women are actually more likely to use certain medicationsincluding cough and cold drugs and acetaminophen after they become pregnant.

Theres a misperception that if a drug is available over-the-counter, that its approved by the Food and Drug Administration, so it must be safe for everyone, including pregnant women, Allen Mitchell, M.D. professor of pediatrics and epidemiology at the Boston University School of Public Health and Medicine, said. Even doctors may think this is the case. But some OTC drugs have been shown to pose risks to the developing fetus at different stages of pregnancy.

To help you and your doctor make more informed choices about which medications to take, weve identified 10 common ingredients used in OTC drugs that are risky for pregnant women, as well as safer alternatives.

Even then, you should use alternatives judiciously, and only as advised by your health care provider. Experts refer to safer medications because for 98 percent of prescription and OTC drugs, there simply isnt enough data to say for sure that a drug is entirely safe to take during pregnancy. Due to ethical concerns, most FDA-approved medicines have not been tested in pregnant women.

Tell us;below.

Recommended Reading: How To Get A Migraine

How Is Acetaminophen Poisoning Diagnosed In A Dog Or Cat

Acetaminophen poisoning may be suspected when pets develop changes in the red blood cells, signs of liver damage or other signs consistent with acetaminophen poisoning. Most cases are diagnosed in pets that have the expected signs and a known or suspected exposure to acetaminophen. Acetaminophen levels in the blood can be measured at a human hospital or specialized laboratory, however, testing for acetaminophen levels is not common. The results may not be returned quickly and finding a laboratory to run the testing for animals may be difficult. Since the results may be delayed, treatment is often started without testing if poisoning is suspected.

What Should I Do If My Dog Or Cat Eats Acetaminophen

Can i take excedrin migraine with naproxen  Health News

If the exposure just occurred and your pet is not yet showing any signs of illness, contact your veterinarian or Pet Poison Helpline, a 24/7 animal poison control, at 800-213-6680. Early assessment and treatment increase the chance for a safe and successful outcome.

If your dog or cat is showing any signs of distress, immediately transport your pet to your veterinarian or closest veterinary emergency clinic. Be sure to take the pill bottle and remaining pills with you. It is important to provide as much information as possible regarding the type of medication, amount ingested, timing of ingestion and symptoms. It may be helpful to take an old blanket or towel incase your pet becomes nauseated and vomits during the car ride. If vomiting occurs, check for any evidence of medication and note the amount present before discarding the vomit. If you are not able to do this, save the vomit so that the veterinary staff can examine it for you.

Try to stay calm and provide as much of the information requested by your veterinarian or Pet Poison Helpline as possible. Information should be provided for all pets with access to the mediation. This information is critical to judge the risk of poisoning and provide the best possible recommendations for your dog or cat.

Information that may be requested include:

Don’t Miss: What Piercing Is For Migraines

What You Can Do To Protect Yourself:

Avoid accidental overdose! Before taking drugs that contain acetaminophen, make sure that you know:

  • How much you should take the safe dose. The package label can be confusing. For example, the instructions could say: Adults and teenagers650 to 1000 milligrams every 4 to 6 hours as needed. This DOES NOT mean that you can take 1000 mg every 4 hours! Because the maximum dose for an adult is 4 grams per day, you can take either 650 mg every 4 hours or 1000 mg every 6 hours. Tylenols manufacturer recommends even lower dose as a daily maximum 3.25 grams.
  • If you are not sure you understand the dose, ask your doctor or a pharmacist at your local drug store before taking the drug.
  • How many hours you must wait before taking another dose of acetaminophen even if your pain or fever isnt any better;
  • How many doses of acetaminophen you can take safely each day;
  • When you should stop taking acetaminophen;
  • Do any other medications you take also contain acetaminophen? Never take more than one.

Make sure you know exactly how much acetaminophen is in the doses you or your children are taking. If you are an adult, do NOT take more than 4 grams per day, and aim for less than 4 grams. For Tylenol Extra Strength, the maximum dose is 3 grams per 24 hours. Do not take 2 Extra Strength Tylenol at a time, unless you find that one is not enough. Follow the directions your doctor gives you or the directions that come with your medicine. This is a good habit for any medication.

Acetaminophen Is It Safe

Acetaminophen sounds like a complicated chemical term more likely to be used in scientific labs than around the house, but youre likely more familiar with it than you realize . Its a very common pain reliever and fever reducer and is found in Nyquil, Midol, Robitussin, Tylenol, Vicks, and a massive variety of other household brands.

But is it safe? Using acetaminophen while nursing has been found to be perfectly safe by the American Academy of Pediatrics. Even though the acetaminophen is passed along to your baby through your breast milk, its at such a small dose that there is no recognized danger .

Also Check: Migraine Headaches Fever

How Should I Use This Drugtop

Take this medicine by mouth with a glass of water. Follow the directions on the package or prescription label. You can take this medicine with or without food. If it upsets your stomach, take it with food. Take your medicine at regular intervals. Do not take your medicine more often than directed.

Talk to your pediatrician regarding the use of this medicine in children. While this drug may be prescribed for children as young as 12 years for selected conditions, precautions do apply.

Patients over 65 years old may have a stronger reaction and need a smaller dose.

Excedrin Migraine Vs Excedrin Tension Headache

Can’t find your Excedrin Migraine pills at the pharmacy? Here’s why

As far as I know, unless my doctors were wrong again, Excedrin Tension Headache is okay to take while pregnant. The only difference between Excedrin Migraine and Excedrin Tension Headache, is that Excedrin Tension Headache does not contain aspirin.

So yes, its probably okay to take it, but Id try not to, if you can help it. Its only going to make you experience the wonderful Excedrin side effects known as caffeine withdrawal and rebound headaches. Besides, loading up on acetaminophen and caffeine while pregnant still probably isnt the best thing, either.

Read Also: How Often To Take Excedrin Migraine

Can You Take Nyquil Sinus And Excedrin At The Same Time

You can check all know interactions of drugs yourself with the website http://www.drugs.com/drug_interactions.php. Simply type in the drugs you wish to find and select the correct drug from the dropdown menu. All known interactions will then appear.

—- Interactions searched:

* acetaminophen * aspirin * caffeine * dextromethorphan * doxylamine —- 1 Interaction found:

# aspirin and caffeine PROBLEM: One study has reported that coadministration of caffeine and aspirin lead to a 25% increase in the rate of appearance and 17% increase in maximum concentration of salicylate in the plasma. A significantly higher area under the plasma concentration time curve of salicylate was also reported when both drugs were administered together. The exact mechanism of this interaction has not been specified. Physicians and patients should be aware that coadministration of aspirin and caffeine may lead to higher salicylate levels faster.

—-

Tips To Consider Before Taking An Otc Drug

  • Try nondrug measures. For complaints commonly handled by OTC products, nondrug measures can help alleviate symptoms without the risk. For example, stress busters such as massage, meditation, relaxation exercises, or even a walk around the block, can help with tension headaches. And rest, fluids, and chicken soup are a much safer way for pregnant women to deal with symptoms of a cold than antihistamines and decongestants.
  • Consult your healthcare provider. Don’t take anything without first discussing it with your practitioner. There are trade-offs with OTC products, Mitchell said. You have to balance your need to take something with any possible risks.
  • Avoid combination products. Multi-symptom cold and allergy medications typically contain ingredients from the off-limits list. For example, while Tylenol pain reliever is relatively safe for occasional use during pregnancy, Tylenol Sinus Congestion and Pain and Tylenol Cold Multi-Symptom liquid contain the decongestant phenylephrine, which is not.
  • Read labels.Ingredients such as alcohol and caffeine turn up in surprising places. For example, Vicks Nyquil Cold & Flu Liquid contains alcohol. And CVS Aspirin-Free Tension Headache, is indeed, free of aspirin, but still contains caffeine.

Read Also: How To Get A Migraine

What Are The Side Effects Of Acetaminophen And Caffeine

Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.

In rare cases, acetaminophen may cause a severe skin reaction that can be fatal. This could occur even if you have taken acetaminophen in the past and had no reaction. Stop taking this medicine and call your doctor right away if you have skin redness or a rash that spreads and causes blistering and peeling. If you have this type of reaction, you should never again take any medicine that contains acetaminophen.

Stop using acetaminophen and caffeine and call your doctor at once if you have:

  • low fever with nausea, stomach pain, and loss of appetite;
  • dark urine, clay-colored stools; or
  • jaundice .

Common side effects may include:

  • sleep problems ; or
  • feeling nervous, irritable, or jittery.

This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

How To Stay Safe Before And After Vaccination

Free Excedrin Migraine at Target!

Follow Fauci’s fundamentals and help end this pandemic, no matter where you livewear a face mask that fits snugly and is double layered, don’t travel, social distance, avoid large crowds, don’t go indoors with people you’re not sheltering with , practice good hand hygiene, get vaccinated when it becomes available to you, and to protect your life and the lives of others, don’t visit any of these 35 Places You’re Most Likely to Catch COVID.

Eat This, Not That!

Don’t Miss: Migraine Medicine Amitriptyline

If Theyre The Same Medication Why Can I Only Take 2 Tablets Of Excedrin Migraine But I Can Take 8 Tablets Of Excedrin Extra Strength

Combination pain relievers used to treat migraines, like Excedrin Migraine, can cause medication overuse headaches, also known as rebound headaches. If you frequently take a pain reliever for migraines and/or exceed the recommended daily dosage, you can get a medication overuse headache once the pain relief wears off, prompting you to take even more medication. Over time, this can lead to shorter periods of pain relief and recurrent chronic headaches. The dosage recommendation for Excedrin Migraine is to help prevent this from happening.

By signing up, I agree to GoodRx’sterms of service andprivacy policy, and to receive marketing messages from GoodRx.

What Are The Signs Of Acetaminophen Poisoning In Dogs Or Cats

Pets may show no signs initially. Acetaminophen can cause liver damage or decrease the red blood cells ability to carry oxygen . Cats are more likely to develop early red blood cell changes while dogs are more likely to develop liver damage. Depending upon the dose, both red blood cell changes and liver damage may occur in either species.

Red blood cell changes can occur within 4-12 hours. Pets may become weak and depressed. They also may stop eating and develop rapid breathing, a high heart rate, panting, abdominal pain, vomiting or drooling. Their mucous membranes, including the gums or tissue around the globe of the eye, may develop a bluish color called cyanosis. These areas may also develop a chocolate brown color from methemoglobin accumulation. Some pets develop swelling in the face, paws, and forelimbs several hours after ingesting acetaminophen.

Liver damage may be delayed for several days. In addition to the signs above, dark urine, yellow discoloration of the eyes or skin, an enlarged abdomen, increased drinking and urination or discolored feces may be seen. If these signs are not recognized and treated, death may occur.

Read Also: What Type Of Migraine Do I Have Quiz

How To Take Acetaminophen And Caffeine

Use;Acetaminophen And Caffeine ;exactly as directed on the label, or as prescribed by your doctor. Do not use in larger or smaller amounts or for longer than recommended.

Use this medication exactly as directed on the label, or as prescribed by your doctor.

Do not take more of this medication than is recommended. An overdose of acetaminophen can damage your liver or cause death.

The orally disintegrating tablet should be placed directly on the tongue. Do not swallow the tablet whole. Allow it to dissolve in your mouth without chewing. Swallow several times as the tablet dissolves. If desired, you may drink liquid to help swallow the dissolved tablet.

Acetaminophen may cause false urine glucose test results. Talk to your doctor if you have diabetes and you notice changes in glucose test results while taking acetaminophen and caffeine.

Store at room temperature away from heat and moisture.

Since acetaminophen and caffeine is taken as needed, you may not be on a dosing schedule. If you are taking the medication regularly, take the missed dose as soon as you remember. Skip the missed dose if it is almost time for your next scheduled dose. Do not take extra medicine to make up the missed dose.

Side Effects Can Be More Severe After Second Dose

Your Migraine Survival Kit | Brought to You By Excedrin®

Adults age 55 and older typically have fewer side effects than younger people, but you may still feel under the weather for a few days after your vaccine.

“It means your body is doing what you asked it to do, said Buddy Creech, M.D., an infectious disease specialist and director of the Vanderbilt Vaccine Research Program in Nashville, Tennessee.

Expect more side effects after the second dose. In addition to a sore arm, common symptoms include tiredness, headache, muscle pain, joint pain, chills and fever, according to the CDC.

For the latest coronavirus news and advice go to AARP.org/coronavirus.

Dean Blumberg, M.D., an infectious disease specialist at UC Davis Health, pointed out two other post-vaccine symptoms doctors have been seeing: a rash or itchiness around the injection site that arises five to 10 days after vaccination sometimes referred to as COVID arm and swollen lymph nodes under your arm.

Read Also: What Triggers Migraines With Aura

Can I Take Excedrin With Allegra

Ask U.S. doctors your own question and get educational, text answers â it’s anonymous and free!

Ask U.S. doctors your own question and get educational, text answers â it’s anonymous and free!

HealthTap doctors are based in the U.S., board certified, and available by text or video.

Can You Take Excedrin Migraine With Nyquil

It can cause debilitating effects that canUp to4%cash back;· Unis Excedrin Migraine 6 Count of Single Dose Relief 2 Caplet per packet, cold & flu, The daily limit is the maximum amount of tablets/capsules that you may takeUnis Excedrin Migraine 6 Count of Single Dose Relief 2 Caplet per packet, and we have not verified it, See our disclaimer, An overdose ofSee more on answers.comMost chronic migraineurs manage their stress, alone or in combination with caffeine , Excedrin® Migraine alternatives: What you can take instead, Let your healthcare professionals but I wasnt sure, Hours later the headache was still pounding the life out of my productivity so I wondered if it had been long enough to take two more Excedrin, You should read the instructions on the manufacturers label, You may also benefit from reducing stimuli and resting in2Im gonna take that Excedrin too lol, youre doing it wrong.

Excedrin Migr4First is it migraine disorder or is it a bad headache? There is a world of difference.

Migraine disorder is a neurological condition that may0There appear to be two very different products marketed as Migranex.

Firstly in India Migranex is a generic version of the drug flunarizine, Manufacturers, and interactions, Advil, such as aspirin Migraine is a complex brain condition that affects nearly 1 billion people globally, But, 2008

Can I take NyQuil and Excedrin on the same day? | Yahoo Answers

Don’t Miss: Piercing To Prevent Migraines

RELATED ARTICLES

Popular Articles